# SDR USAA020331

- Difficulty date: September 3, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6546877144
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND WEB BEAM CRACKED .25 INCH, FS 727, S18A RIGHT WEB BEAM FIRST INBOARD FAST HOLE.  DEFECTIVE PART REPLACED WITH IDENT PART NR.  (M)
